Aa
A
A
Close
Avatar universal
feel like its never ending
I've been taking prednisone 20mg 2tablet everyday and i just feel so depress and sad my face looks so fat it looks like a moon i just want it to go away will it ever go away? how long does it take?!!!
Cancel
3 Answers
3 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Understand your predicament.
The facial swelling is a side effect of steroid medications. But as you stop the medications or as you are tapered of them, the swelling should subside.

Hope this helped and do keep us posted.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Will it go away the less Mg my Doctor gives me ? I hope it does soon cause I just don't feel good about my self! I have lupus will I have to take this forever?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hello and hope you are doing well.

Steroids are given to manage Lupus. The disorder can show a waxing and waning phenomenon. As long as you continue to take steroids you may have the side effects. The risks and benefits are weighed, before discontinuing steroid medications. So, please discuss this with your doctor.

Hope this helped and do keep us posted.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
746512 tn?1388811180
Blank
Calgary, AB
209987 tn?1451939065
Blank
AB
363281 tn?1353103243
Blank
Nelson, New Zealand